DocumentCode :
934748
Title :
Global identification of continuous-time-systems with unknown noise covariance (Corresp.)
Author :
Tugnait, J.K.
Volume :
28
Issue :
3
fYear :
1982
fDate :
5/1/1982 12:00:00 AM
Firstpage :
531
Lastpage :
536
Abstract :
Global convergence pf the maximum likelihood estimates of unknown parameters of a continuous-time stochastic linear dynamical system is investigated when the observation noise covariance is unknown. The unknown parameter set is assumed to be finite. The situation where the true parameter does not belong to the unknown parameter set is considered as well as the situation where the true model is included in the unknown parameter set. Convergence is proved under a certain sufficient condition called the identifiability condition.
Keywords :
Parameter estimation; maximum-likelihood (ML) estimation; Convergence; Linear systems; Maximum likelihood estimation; Noise measurement; Parameter estimation; Stochastic resonance; Stochastic systems; Sufficient conditions; Uncertain systems; Yield estimation;
fLanguage :
English
Journal_Title :
Information Theory, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9448
Type :
jour
DOI :
10.1109/TIT.1982.1056501
Filename :
1056501
Link To Document :
بازگشت